# SDR AU960501

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Attach Fitting S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH FRONT WING ATTACHMENT FITTING AT FUSELAGE DAMAGED - FUSELAGE  PANELS LH AND RH SIDE ABOVE MAIN SPARS DISTORTED
